Alert archive / Mississippi / Flash Flood Warnings in 2008
Flash Flood Warning 55, NWS Jackson, MS
NWS Jackson, MS issued this flash flood warning at Jul 22, 2008, 6:39 PM CDT for Lauderdale County, Mississippi. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 22, 2008, 6:39 PM CDT (23:39 UTC)
- Expired
- Jul 22, 2008, 7:22 PM CDT
- In force
- 43 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Flood severity
- None
County Lauderdale County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 120 km from the middle of the area, began a volume at 23:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 22, 7:26 PM CDT | FLASH FLOOD | Meridian, MS | WATER OVER PRISTOK RD IN LAUDERDALE COUNTY ALSO WATER ALSO ON HIGHWAY 493. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 11.7 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1516 J/kg
- Mixed-layer CIN
- -83 J/kg
- Mixed-layer LCL
- 1138 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS54 KJAN 222339 FFWJAN MSC075-230130- /O.NEW.KJAN.FF.W.0055.080722T2339Z-080723T0130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE JACKSON MS 639 PM CDT TUE JUL 22 2008 THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A * FLASH FLOOD WARNING FOR... LAUDERDALE COUNTY IN EAST CENTRAL MISSISSIPPI... THIS INCLUDES THE CITIES OF...LAUDERDALE...MERIDIAN... * UNTIL 830 PM CDT * AT 632 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED FLASH FLOODING FROM THUNDERSTORMS OVER THE WARNED AREA. * THE STORMS PRODUCING FLASH FLOODING EXTENDED FROM SUQUALENA TO NEAR LAUDERDALE AND WILL MOVE OVER TOOMSUBA AND MERIDIAN. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS. FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES... DIPS...OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING STREAM... EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER MOVE UP TO HIGHER GROUND. LAT...LON 3248 8890 3253 8841 3230 8844 3225 8891 $$ OLB
1 follow-up statement
000 WGUS74 KJAN 230022 FFSJAN FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 722 PM CDT TUE JUL 22 2008 MSC075-230032- /O.CAN.KJAN.FF.W.0055.000000T0000Z-080723T0130Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ LAUDERDALE MS- 722 PM CDT TUE JUL 22 2008 ...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR LAUDERDALE COUNTY... LAT...LON 3248 8890 3253 8841 3230 8844 3225 8891 $$ OLB
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at Jul 22, 6:00 PM CDT, 39 minutes earlier.
Area forecast discussion, Jul 22, 6:00 PM CDT, 39 minutes before
AREA FORECAST DISCUSSION...UPDATE NATIONAL WEATHER SERVICE JACKSON MS 600 PM CDT TUE JUL 22 2008 .DISCUSSION... A GOOD PORTION OF SHOWER AND THUNDERSTORM ACTIVITY EARLY THIS EVENING IN THE SOUTHEAST CONUS REMAINS ALIGNED NEAR A QUASI-FRONTAL BOUNDARY COMPOSED OF THUNDERSTORM OUTFLOW RUNNING FROM CENTRAL AR EAST AND SE THROUGH NORTHERN MS AND CENTRAL AL. RECENT CLUSTER OF BACKBUILDING STORMS IS PRODUCING QUITE A BIT OF RAIN AND LIGHTNING ACROSS CENTRAL MS. EXPECTING MOST OF THE ACTION IN THE CWA TO DIMINISH THIS EVENING ALTHOUGH THE THREAT FOR THUNDERSTORM CLUSTERS COMING IN FROM THE NORTHWEST WILL LINGER THROUGH THE NIGHT UP NEAR THE GOLDEN TRIANGLE AND HIGHWAY 82 CORRIDOR. HEAT ADVISORY HAS BEEN ALLOWED TO EXPIRE...ALTHOUGH HEAT INDEX VALUES AROUND THE ARKLAMISS DELTA AND PORTIONS OF WEST CENTRAL MS WILL CONTINUE TO BE IN THE LOW 100S FOR THE NEXT HOUR OR TWO. FORECAST UPDATED TO MATCH GOING TRENDS EXPRESSED ABOVE...AND TO REMOVE HEAT ADVISORY. /BB/ && .PREVIOUS DISCUSSION...THE EASTERN EXTENT OF THE LARGE RIDGE OF UPPER LEVEL HIGH PRESSURE CENTERED IN THE MIDDLE OF THE NATION WILL GET SHOVED BACK TO THE WEST OVER THE NEXT FEW DAYS. THE COMBINATION OF THE TROUGH AND SURFACE FRONT RESPONSIBLE FOR THIS FEAT WILL AFFECT THE ARKLAMISS MAINLY TOMORROW...PRODUCING CONSIDERABLE RAIN CHANCES (ESPECIALLY FOR AREAS EAST OF THE MISSISSIPPI RIVER). CONVECTION FOR LATE TODAY COULD STILL WET A BIT OF GROUND AS WELL WITH VERY DRY AREAS ALONG AND JUST SOUTH OF THE INTERSTATE TWENTY CORRIDOR PERHAPS GETTING SOME STORMS TO FIRE UP EARLY THIS EVENING. THE PRESENCE OF DECENT UPPER LEVEL ENERGY DIVING SOUTHEAST THROUGH THE MID MS AND TENNESSEE VALLEY LATE TODAY INTO EARLY TOMORROW WILL LIKELY AGGREGATE ONE OR TWO THUNDERSTORMS COMPLEXES THAT MAKE THE FORECAST PROCESS TRICKY. ONLY FAR NORTHERN AREAS OF THE CWA SHOULD BE NEAR THE EXPECTED PATH OF POTENTIAL COMPLEXES THROUGH MOST OF THE TONIGHT...BUT THE BULK OF THE REGION WILL BE IN THE GENERAL BULLSEYE TOMORROW. ANY COMPLEX AFFECTING THE REGION WILL BRING AT LEAST SOME SEVERE WEATHER RISK (FROM STRONG WINDS AND/OR HAIL)...BUT LACK OF CONSIDERABLE ATMOSPHERIC LAPSE RATES AND ASSOCIATED INSTABILITY WILL NOT MAKE THE RISK VERY HIGH. SEE THE HWO FOR DETAILS. ADDRESSING THE ISSUE OF HEAT...WE WILL LET THE HEAT ADVISORY GOING FOR AREAS ALONG AND NORTH OF I-20 EXPIRE AT 6 PM (ALTHOUGH I ALREADY LET THE ADVISORY GO FOR LOCATIONS AROUND THE GOLDEN TRIANGLE DUE TO RAIN-COOLED AIR). SOME OF THE LOCATIONS IN TODAYS ADVISORY MAY NOT FALL BELOW THE MID 70S TONIGHT WHICH WOULD MIGHT PUT THEM IN-LINE FOR MORE ADVISORY CONDITIONS TOMORROW IF SIMILAR CONDITIONS WERE EXPECTED. WHILE THERE IS DEFINITELY THE POTENTIAL THAT AT LEAST ISOLATED LOCATIONS IN THE REGION (MAINLY WEST OF INTERSTATE 55) COULD STILL SEE HEAT INDICES PEAK AT 105 DEGREES TOMORROW...THE MUCH GREATER PREVALENCE OF CLOUDS AND RAIN MAKE CONFIDENCE OF WIDESPREAD ADVISORY CONDITIONS QUITE LOW AT THIS POINT. SUBSEQUENT SHIFTS WILL MONITOR THE SITUATION CLOSELY...BUT FOR NOW WE WILL JUST LET THE ADVISORY EXPIRE AT 6 PM. BEYOND TOMORROW...A WEAK BOUNDARY THAT WILL MOVE INTO LOWER MS VALLEY TOMORROW WILL BE THE FOCUS FOR SCATTERED (MAINLY DIURNAL) SHOWER AND THUNDERSTORM DEVELOPMENT THURSDAY AND FRIDAY. THE PRESENCE OF HIGH MOISTURE LEVELS IN THE LOWER ATMOSPHERE (AND ASSOCIATED CLOUDS AND PRECIP) WILL HELP TO KEEP TEMPERATURES TOLERABLE THROUGH FRIDAY...ALTHOUGH HUMIDITY WILL BE HIGH. HOWEVER...BY SATURDAY THE UPPER RIDGE LOOKS TO BUILD BACK EAST TOWARD THE LOWER MS VALLEY WITH A VENGEANCE...SHOVING HEAT BACK INTO THE REGION FROM THE WEST (AND PROBABLY MOST OF THE SIGNIFICANT SHOWER AND THUNDERSTORM ACTIVITY EAST OF THE ARKLAMISS). THE GFS MODEL HAS BEEN MUCH MORE AGGRESSIVE WITH BUILDING THIS HEAT INTO THE AREA THIS COMING WEEKEND INTO EARLY NEXT WEEK...WITH THE EURO MODEL LOOKING COOLER AND WETTER. HOWEVER...THE OPERATIONAL GFS MODEL HAS GREAT SUPPORT FROM ITS 20 ENSEMBLE MEMBERS AND THE MEAN OF THESE MEMBERS EVEN LOOKS MORE AGGRESSIVE WITH HEAT THAN THE OPERATIONAL MODEL (WHICH IS SURPRISING). WITH ALL THIS IN MIND I ROSE HIGH TEMPERATURES SOME 2 TO 5 DEGREES EVERYWHERE FROM SATURDAY THROUGH NEXT TUESDAY. THE HOTTEST STRETCH COULD BE SUNDAY AND MONDAY WHEN MORE WIDESPREAD 100S ARE POSSIBLE (ALTHOUGH THE OFFICIAL FORECAST IS NOT QUITE THAT AGGRESSIVE YET). THERE STILL IS A CHANCE THE EURO MODEL IS CORRECT AND THAT MOST OF THE HEAT WILL REMAIN WEST OF THE LOWER MS VALLEY WITH THIS NEXT HEAT WAVE...BUT THOSE CHANCES SEEM TO BE GROWING SLIMMER BY THE DAY. BEST TO TRY AND NOT LET THIS HOT STRETCH SNEAK UP ON US LIKE THE LAST ONE. /BB/ && .AVIATION...THERE IS STILL A LITTLE HAZE OUT THERE BUT OVERALL MOST OF THE AREA IS IN GOOD SHAPE WITH VFR CONDITIONS. THE BIGGEST CONCERN WILL BE CONVECTION ACROSS THE NORTHEAST. THE SITES THAT WILL MOST LIKELY BE AFFECTED WILL BE GTR...GWO AND MEI. ELSEWHERE ISLTD SHRA AND TSRA WILL BE POSSIBLE. ANY SITE THAT SEES CONVECTION WILL HAVE THE USUAL ISSUES SUCH AS LOWERED VISBIES FROM RAIN(POSSIBLY DOWN TO 1SM) GUSTY WINDS AROUND OR GREATER THAN 30KTS AND LIGHTNING. OUTSIDE OF CONVECTION SITES SHOULD REMAIN IN VFR STATUS THROUGH MOST OF THE NIGHT. /CAB/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 73 94 73 94 / 20 55 42 24 MERIDIAN 72 92 71 93 / 28 68 39 31 VICKSBURG 75 95 73 95 / 13 46 36 19 HATTIESBURG 73 92 71 93 / 14 70 39 30 NATCHEZ 74 90 74 91 / 22 62 37 25 GREENVILLE 74 96 73 93 / 21 33 48 16 GREENWOOD 75 92 73 94 / 33 46 47 18 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 50
Hazardous weather outlook, Jul 22, 6:10 PM CDT, 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE JACKSON MS 610 PM CDT TUE JUL 22 2008 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 232045- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR- SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES- CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON- NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-KEMPER- WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-FRANKLIN MS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- 610 PM CDT TUE JUL 22 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS. .DAY ONE...TONIGHT AND WEDNESDAY AFTERNOON HEAT INDEX VALUES WILL RANGE FROM 100 TO 105 DEGREES FOR AN HOUR OR TWO IN MANY AREAS OF THE ARKLAMISS DURING THE AFTERNOON HOURS ON WEDNESDAY. AT THIS TIME A HEAT ADVISORY DOES NOT APPEAR TO BE NEEDED...BUT THOSE WITH OUTDOOR WORK OR PLANS NEED TO BE SURE TO DRINK PLENTY OF WATER AND AVOID PROLONGED EXPOSURE TO THE SUN DURING THE DAY WEDNESDAY. IN ADDITION...STRONG STORMS WILL BE POSSIBLE FOR THE REMAINDER EVENING HOURS ACROSS ISOLATED AREAS OF THE REGION ALONG AND NORTH OF THE INTERSTATE TWENTY CORRIDOR. THERE MAY ALSO BE AN ISOLATED SEVERE STORM OR TWO WHICH WILL HAVE THE POTENTIAL TO PRODUCE WINDS UP TO 60 MPH AND SMALL HAIL. THE SLOW MOVING NATURE OF STORMS WILL ALSO ALLOW SOME TO PRODUCE TORRENTIAL DOWNPOURS AND RAINFALL RATES WELL OVER AN INCH PER HOUR CAN BE ANTICIPATED BY THOSE EXPERIENCING A THUNDERSTORM THIS EVENING. TOMORROW ISOLATED STRONG STORMS WILL BE POSSIBLE AGAIN DURING THE AFTERNOON AND EARLY EVENING. THE MAIN AREA OF CONCERN WILL BE ALONG AND NORTH OF I 20. THESE STORMS WILL BE CAPABLE OF PRODUCING WINDS UP TO 50 MPH AND SMALL HAIL. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH MONDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS IS NOT EXPECTED THROUGH NEXT MONDAY. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK. 50
In the hours before
Local storm report, Jul 22, 4:42 PM CDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
442 PM CDT TUE JUL 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0345 PM TSTM WND DMG EUPORA 33.54N 89.28W
07/22/2008 WEBSTER MS EMERGENCY MNGR
REPORTS OF TREES AND LARGE LIMBS DOWN IN SEVERAL
LOCATIONS ACROSS THE COUNTY.
&&Special weather statement, Jul 22, 4:43 PM CDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 443 PM CDT TUE JUL 22 2008 MSZ036-037-042-043-222215- MADISON MS-HOLMES MS-ATTALA MS-YAZOO MS- 443 PM CDT TUE JUL 22 2008 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED OVER GOODMAN AT 443 PM CDT...MOVING NORTHEAST AT 4 MPH. THIS STORM IS INTENSIFYING AND COULD BECOME SEVERE RAPIDLY. PEOPLE IN EXTREME NORTHEASTERN YAZOO...SOUTHWESTERN ATTALA... SOUTHEASTERN HOLMES AND NORTH CENTRAL MADISON COUNTIES SHOULD MONITOR THIS STORM CLOSELY. JC
Special weather statement, Jul 22, 5:00 PM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 500 PM CDT TUE JUL 22 2008 MSZ044-222245- LEAKE MS- 500 PM CDT TUE JUL 22 2008 A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS LOCATED 4 MILES SOUTH OF SINGLETON AT 500 PM CDT...MOVING NORTHEAST AT 12 MPH. DANGEROUS CLOUD TO GROUND LIGHTNING IS ALSO POSSIBLE WITH THIS STORM. HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES. PEOPLE IN NORTHERN LEAKE COUNTY SHOULD MONITOR THIS STORM CLOSELY. OLB
Special weather statement, Jul 22, 6:05 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 605 PM CDT TUE JUL 22 2008 MSZ018-019-222350- BOLIVAR MS-SUNFLOWER MS- 605 PM CDT TUE JUL 22 2008 ...STRONG THUNDERSTORM OVER CENTRAL SUNFLOWER COUNTY... A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS AND PEA TO DIME SIZE HAIL WAS LOCATED 4 MILES NORTHWEST OF BLAINE AT 605 PM CDT...MOVING EAST AT 15 MPH. VERY HEAVY RAIN AND DANGEROUS CLOUD TO GROUND LIGHTNING ARE ALSO POSSIBLE WITH THIS STORM. PEOPLE IN CENTRAL SUNFLOWER AND EXTREME SOUTHEASTERN BOLIVAR COUNTIES SHOULD MONITOR THIS STORM CLOSELY. OLB
Special weather statement, Jul 22, 6:29 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE JACKSON MS 629 PM CDT TUE JUL 22 2008 MSZ048-230010- HINDS MS- 629 PM CDT TUE JUL 22 2008 A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND 40 TO 50 MPH WINDS WAS LOCATED 6 MILES NORTH OF UTICA AT 629 PM CDT...MOVING EAST AT 8 MPH. PEOPLE IN WEST CENTRAL HINDS COUNTY SHOULD MONITOR THIS STORM CLOSELY. JC
Local storm report, Jul 22, 6:39 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
639 PM CDT TUE JUL 22 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0447 PM HAIL 4 S DE KALB 32.71N 88.66W
07/22/2008 E0.75 INCH KEMPER MS EMERGENCY MNGR
DIME TO PENNY SIZE HAIL FELL ON NEW HOPE ROAD...ALONG
WITH A FEW LARGE TREE LIMBS DOWN.
&&
HAMRICKThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 22, 1:36 PM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha | 39 min |
| Jul 22, 1:50 PM CDT | Severe Thunderstorm Warning | JAN | Oktibbeha | 40 min |
| Jul 22, 2:00 PM CDT | Severe Thunderstorm Warning | JAN | Clay | 30 min |
| Jul 22, 2:14 PM CDT | Severe Thunderstorm Warning | JAN | Lowndes | 46 min |
| Jul 22, 3:06 PM CDT | Severe Thunderstorm Warning | JAN | Choctaw, Winston | 27 min |
| Jul 22, 3:35 PM CDT | Severe Thunderstorm Warning | JAN | Webster | 40 min |
| Jul 22, 4:17 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Carroll, Choctaw, Montgomery | 43 min |
| Jul 22, 4:39 PM CDT | Severe Thunderstorm Warning | JAN | Kemper | 36 min |
| Jul 22, 4:46 PM CDT | Severe Thunderstorm Warning | JAN | Attala, Holmes | 44 min |
| Jul 22, 6:11 PM CDT | Severe Thunderstorm Warning | JAN | Lauderdale | 49 min |
| Jul 22, 6:24 PM CDT | Severe Thunderstorm Warning | JAN | Leflore, Sunflower | 51 min |
Nearby
Flash Flood Warnings in Mississippi, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.